# SDR TIMA20120328002

- Difficulty date: March 28, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N238AL
- Make and model: Beech C-99
- Aircraft serial: U236
- Aircraft time: 21,631 hours, 33,679 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 5011000272
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP TRACK FOUND TO BE EXCESSIVELY WORN DURING ROUTINE INSPECTION.  INSTALLED A NEW FLAP TRACK ASSEMBLY.
